U.S. doctors online nowAsk doctors free
A member asked:

do you think a drug overdose has messed up my chances of getting in med school?

1 doctor answer5 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Get help: May not be too late , if you get professional help and stay away from drugs.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

I've developed a high tolerance for a drug. Does this mean i'm less likely to overdose?

2 doctor answers5 doctors weighed in
Dr. James Fox
Psychiatry 14 years experience
No: It may mean you are more likely to overdose since it will require more drug to achieve the same desired effect. The best way to avoid overdose is not to take the drug in the first place. Believing one is safe from overdosing is the fastest way to end up overdosing.
A 50-year-old member asked:

Is it possible for doctors to accidentally overdose someone on radiation therapy?

3 doctor answers6 doctors weighed in
Dr. Reza Shirazi
Radiation Oncology 20 years experience
Yes: But it is extremely rare, there is lots of quality assurance and double and triple checking to assure correct dosing.
A 47-year-old member asked:

How much meth is needed to cause an overdose?

2 doctor answers3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Uncertain amount: The amount of street meth needed to overdose is unknown. It depends on the concentration of meth, the other drugs mixed into the meth, the body size of the user, whether or not the user is an addict, etc... Meth can kill rapidly by fatal heart rhythms, heart attacks, and strokes. Meth also causes psychotic and aggressive behavior, which can lead to deadly accidents or being shot dead by the police.
A 23-year-old member asked:

How can you tell if someone is seriously overdosing from an opiate?

4 doctor answers9 doctors weighed in
Dr. Albert Pizzo
Family Medicine 60 years experience
Opiate overdose: They exhibit behaviors similar to being drunk or high. Slur words, confused often, stumble, incoordinated, sleepy, pin point pupils, personality changes, incoherent, always searching for another fix. Sometimes withdrawl symptoms, shakiness, sweating, pain, screaming or seizures. Sometimes comatose.
CA
A 39-year-old member asked:

I accidentally overdosed on loratadine. What can I do?

2 doctor answers5 doctors weighed in
Dr. Michael P Vaughn
Allergy and Immunology 34 years experience
Nothing: Claritin (loratadine) and most other nonsedating third generation antihistamines are very safe. The initial studies for Claritin (loratadine) were done at 40 mg (4 times the currently recommended dose). If a physical symptom is experienced after using any medication at an excessively high dose, the best resource is the "poison control" center. They are available 24/7 by calling 1-800-poison1.

Related questions

A female asked:
2 doctor answers2 doctors weighed in
A 32-year-old member asked:
1 doctor answer2 doctors weighed in
A 39-year-old member asked:
3 doctor answers4 doctors weighed in
A 18-year-old male asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 24, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.